Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pete21

Retin-A Micro to Tazorac

Recommended Posts

I was on Retin-A micro 0.1% gel for about 2 months, and I recently went to see the dermatologist to check on my progress. About 5 weeks after starting Retin-A, I've broken out worse than I have in over 3 years. I was expecting this, and since I've read it usually takes around 3 months before improvement I was going to stick with the medication. However, my dermatologist switched me to Tazorac 0.1% cream when I went in for my check up. I kind of wanted to stick with the Retin-A since I was 2 months into it, but I took her advice and switched to Tazorac. I'm just wondering if starting Tazorac will put me back to square 1 or if it will continue what the Retin-A started. I felt like I was getting so close to finally seeing some results so I really hope all this doesn't start over again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×